# SDR A6WA201040858

- Difficulty date: November 17, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 20,628 hours, 19,107 cycles
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL FAIL MESSAGE AFTER T/O, C/W QRH, ACFT DID NOT PRESSURIZE.  R & R OVERBOARD EXHAUST VALVE AND REPLACED SERVICE DOOR HARNESS AND 3 SERV PROX SENSORS.  PRESSURIZED ACFT ON GROUND IAW AMM 21-31-00.  OPS CHECKS GOOD.
